| Model Number |
A1 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a malfunction during pre-use checkout resulting in potential loss of o2.There was no patient involvement.
Additional Manufacturer Narrative
Ge healthcare¿s investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: no report of patient involvement.Legal manufacturer:
hcs madison - 3030 ohmeda dr, usa madison, wi 53718.